Advertisement

Springer Nature is making SARS-CoV-2 and COVID-19 research free. View research | View latest news | Sign up for updates

Local properties of the trajectories of certain random functions

This is a preview of subscription content, log in to check access.

Literature cited

  1. 1.

    G. A. Khant, Matematika,2, No.6 (1958).

  2. 2.

    B. M. Levitan, Expansion by Eigenfunctions [in Russian], Gostekhizdat, Moscow (1950).

  3. 3.

    A. N. Kolmogorov, Basic Concepts of Probability Theory [in Russian], ONTI (1936).

  4. 4.

    M. Loève, Probability Theory [Russian translation], IL, Moscow (1962).

Download references

Author information

Additional information

Translated from Ukrainskii Matematicheskii Zhurnal, Vol. 19, No. 2, pp. 109–116, March–April, 1967.

In conclusion, we take this opportunity to express our sincere thanks to M. I. Yadrenko for posing the problem and guiding the work.

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Kozachenko, Y.V. Local properties of the trajectories of certain random functions. Ukr Math J 19, 221–227 (1967). https://doi.org/10.1007/BF01086835

Download citation

Keywords

  • Local Property
  • Random Function